Topological vector space-valued cone metric spaces and fixed point theorems.

Kadelburg, Zoran; Radenović, Stojan; Rakočević, Vladimir

Fixed Point Theory and Applications [electronic only] (2010)

  • Volume: 2010, page Article ID 170253, 17 p.-Article ID 170253, 17 p.
  • ISSN: 1687-1812

How to cite

top

Kadelburg, Zoran, Radenović, Stojan, and Rakočević, Vladimir. "Topological vector space-valued cone metric spaces and fixed point theorems.." Fixed Point Theory and Applications [electronic only] 2010 (2010): Article ID 170253, 17 p.-Article ID 170253, 17 p.. <http://eudml.org/doc/233814>.

@article{Kadelburg2010,
author = {Kadelburg, Zoran, Radenović, Stojan, Rakočević, Vladimir},
journal = {Fixed Point Theory and Applications [electronic only]},
language = {eng},
pages = {Article ID 170253, 17 p.-Article ID 170253, 17 p.},
publisher = {Springer International Publishing},
title = {Topological vector space-valued cone metric spaces and fixed point theorems.},
url = {http://eudml.org/doc/233814},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Kadelburg, Zoran
AU - Radenović, Stojan
AU - Rakočević, Vladimir
TI - Topological vector space-valued cone metric spaces and fixed point theorems.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 170253, 17 p.
EP - Article ID 170253, 17 p.
LA - eng
UR - http://eudml.org/doc/233814
ER -

NotesEmbed ?

top

You must be logged in to post comments.